# SDR HEEA0014183

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Flingers
- Part number: 7635109042101
- Condition: Grooved
- Location: M/R Gr Box
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PUMP SEAL FLINGER IS GROOVED. REPLACED WITH A SERVICEABLE PART.
